# SDR CA060217001

- Difficulty date: February 14, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 13,974 hours
- Engine: Pwa PT6A41
- System (JASC): 3150 · Central Warning
- Part: Diode
- Part number: 70H10A
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTS THAT MULTIPLE SYSTEMS AND ANNUNCIATORS UNSERVICEABLE.  MAINTENANCE PERSONAL DISPATCHED AND FOUND THAT NR 1 DUAL FED ELECTRICAL BUS HAD FAILED BOTH MAIN FEED DIODES (P/N 70H10A).  DIODES REPLACED AND FUNCTION CHECKED SERVICEABLE.  COMPANY HAS NOW IMPLEMENTED A MONTHLY REPETITIVE CHECK OF THE BUS SYSTEM DUE TO THE DORMANT FAILURE RISK OF THESE DIODES.
